MathSciNet Relay Station
MathSciNet bibliographic data
MR446657 (56 #4982) 93D05 (94A05)
Lopes, Orlando Stability and forced oscillations. J. Math. Anal. Appl. 55 (1976), no. 3, 686–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement